Staphysagria DosageI am looking for some help deciding on the proper dosage and potency i should take to treat an issue i been having for the past 15 years.I have been suffering from a sort of tension headache much similar to what is described as a that of staphysagria and i am mostly depressed(this has affected my social and professional life) .i masturbate often and and have a lot of anger in me.i dont show it out much and i am public averse.i feel hurt easily and fear to retaliate to insults or injustice fearing what would happen as a result .95% of the staphysagria symptom,match.I already have the staphysagria 30 and 200c with me in pill form but havent started using it .Would appreciate a homeopath to help me out .would i need a higher potency than 200c?
snuz77 on 2011-11-13
Self-prescribing is very tricky, and even homoeopaths cannot do that for themselves.
Because our medicines have side effects, you must be very cautious in proceeding.
It is best to start with a lower potency like 30c, and take only a single dose to assess your response to it. The correct medicine will aggravate you first, then improve your symptoms. Depending on this response you can look at repeating the remedy after enough time has passed.
Typically, a remedy will aggravate you within the first 3 days. This aggravation will peak at about 3-5 days and diminish noticeably after 7 days. Then improvement can usually be more clearly seen.
This schedule is obviously not cut and dried for all persons. Any individual could react more quickly or more slowly, depending on many factors.
An aggravation is a worsening of current symptoms. This is typically a good sign. There should not be an appearance of new symptoms.
Aggravation precedes cure, because of the Law of Similars, the primary principle of homoeopathy (what a substance can cause it can cure).
Apart from frequency of dose, the size of the dose needs to be managed as well. This means using, in preference to dry pillules, the Split Dosing method that was developed by the founder of homoeopathy to both make our medicines more effective and safer.
INSTRUCTONS FOR SPLIT DOSING
Firstly, you need to create a separate dosing bottle. Get a bottle with a dropper, 15-30mls in size, and fill it with a mixture of water and alcohol (5 parts to 1 part). Dissolve 2-4 granules or 2-4 drops of the medicine you bought from the pharmacy into this mixture. Your doses will be made from this bottle.
Hit the bottle firmly against the palm of your hand, or another elastic surface like a book. It should be a firm hit not a tap. 2 hits is enough to begin with, and should not be increased unless it is clear that it is needed. The water in this bottle will 'remember' the number of times you have hit it, so that subsequent doses will be stronger (necessary to overcoming the resistance of your disease).
Place 1 drop into an amount of water - I may start with anything from 1/4-1 full cup (62ml-250ml) depending on the sensitivity of the patient. Stir thoroughly and take 1 teaspoon into the mouth. Throw the rest of the cup away.
This is one dose. Repeat doses would be started from the 2 hits on the bottle.
Each step of this process can be adjusted to reduced aggravation or to increase the effect of the medicine. In order to be able to do this, it is important to measure each step (count the hits, the drops, measure the water etc).
When aggravation occurs, it is best to wait for it to die down before repeating the dose. Repeating during aggravation runs a risk of simply intensifying the reaction without improving it.
Also, because our medicines can have quite long term effects, it is important not to repeat too soon. While there is ongoing and upward improvement, it is best to wait. When there is a relapse then another dose can be taken. A dose can be repeated when no more progress has been made as well, but it is best to get feedback from a practitioner regarding this, as the patient themselves can tend to be impatient regarding progress.
It is important to be able to tell the difference between a curative effect and a palliative or suppressive one.
Palliation occurs when a superfical (or what we call a partially similar) remedy is prescribed. There is usually no aggravtion, and the symptoms (or at least some of them) get markedly better. However, palliation is hard to maintain with constant redosing, and tends to fall apart quite quickly.
If palliation is continually reinforced, it can become suppression, which means new symptoms will begin to appear, often in new more serious areas of the body. This is a dangerous situation and needs to be reversed asap to avoid long term harm.
[message edited by brisbanehomoeopath on Sun, 13 Nov 2011 23:39:14 GMT]
♥ brisbanehomoeopath 6 years agothank you brisbanehomoeopath for the detailed answer.I work in Saudi Arabia as such a mixture of water and alcohol is never going to happen.Is it ok if i use just water to create the dosing bottle.i took a few pellets of 30c yesterday and I will wait for 3 days as per your instructions to see if there is any change.Now what if after three days i dont see any changes unlike the palliative effect you mentioned where one symptom improves?could this not mean that the symptoms are a bit stubborn and would need a higher potency to tackle? how exactly should I proceed?from what ever titbits i gathered from the internet regarding potencies,it seems that the higher the potency the deeper the impact and in one case study for a person going thru a similar issue as me the homeopath started with one dose of staphysagria 1M and the patient improved over time.But right now i will stick to your instruction.
[message edited by snuz77 on Mon, 14 Nov 2011 03:54:10 GMT]
snuz77 6 years agoWithout alcohol the remedy will not last very long. There is already alcohol in the medicine you have bought but the water needs alcohol to hold on to the imprint of the remedy.
My understanding is that medicinal alcohol can be used in countries where the drinking of alcohol is prohibited.
Since the water will become inert at a random time, it is hard to know when the remedy has stopped working or when it has lost its potency. You also need to count up the hits of the bottle, if you are going to be constantly remaking it, and start your doses with that number. It is actually lot more complicated and open to error.
I cannot judge what it means that 30c doesn't work, because I have no familiarity with your case. It might be because the potency is wrong, the dosage is wrong, the remedy is wrong, there is an obstacle to cure, the miasm is wrong, the kingdom of the remedy is wrong - lol so many things need to be considered :)
If I am confident in the choice of remedy, I will firstly repeat the remedy in the same potency, increasing the number of hits, the number of drops, or reducing the amount of water.
If I am still confident after that, I will increase the potency and take the same steps. Depending on the situation I might actually go down in potency rather than up.
Typically going up (or down) will create some effect. If not I would abandon the remedy.
Very often the reaction to the remedy (if not curative) can tell you what to do next. The symptoms that are more important in terms of finding a remedy, will often flare up in a kind of defensive posture. These should be put uppermost in your sight for resprescribing.
Potency in a case relates to several things - where the disease expresses itself (mental, emotional, physical, pathology, sensation), how intense the complaint is, how strong the patient's vital force is, how sensitive the patient is.
♥ brisbanehomoeopath 6 years agoHi brisbanehomeopath. I think I need your help -- I currently am suffering from a bartholin abscess (my 2nd one). I was prescribed by a homeopath with Staphysagria 200c, once a day, 4 drops in 2 sips of water, for 3 days. I took the first dose today, and after 2.5 hours, noticed shingles-looking rash on my torso, same side as where by bartholin abscess is.
Is it safe to continue with the dosing? Would you have any comments on the remedy Staphysagria? It is my first time to try homeopathy, as my first experience with the bartholin flare up was not good and I want to avoid surgery.
Thank you and I would greatly appreciate your response.
MariaMM 3 years ago
The brisbane homeopath is not
under this name anymore.
He is Evocationer on here,
and he has been absent on the
forum for over a week now- ( no word on what is going on) with
many ongoing cases, who are somewhat stuck and in a holding
pattern until they find out if he is returning.
MariaMM, if you are in the usa, you can call a nurse homeopath,
who has over 25 years experience and teaches homeopathy-
She has helped others I have had call her on this- Very good
advice and she does acute issues like this with free follow
ups for $50.
Her phone number is [request for off forum contact removed by moderator]
♥ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.